MAUDE Adverse Event Report: ABBOTT VASCULAR RX HERCULINK ELITE STENT SYSTEM; STENT, RENAL

ABBOTT VASCULAR RX HERCULINK ELITE STENT SYSTEM; STENT, RENAL
Model Number 1011499-12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intimal Dissection (1333); Pain (1994); Perforation (2001)
Date of Event 09/01/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: estimated.Date of implant: estimated.The device was not returned for analysis.The lot history record (lhr) for this product could not be reviewed because the product was not returned for evaluation and the lot number was not reported.The reported patient effects of dissection, perforation and pain are listed in the rx herculink elite instructions for use as known patient effects associated with the use of the device.Based on the case information, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.Article title: covered stents in renal artery interventions.
 
Event or Problem Description
It was reported through a research article that a herculink stent was implanted in the calcified right renal artery without issue; however, a dissection was noted.No treatment was provided.While observing the patient post procedure, the patient complained of abdominal pain and angiography noted free flow of contrast.A 5.5x15mm balloon was inflated to tamponade the bleed.There was no reported adverse patient sequela.Details are listed in the article, titled ¿covered stents in renal artery interventions¿.
 
Additional Manufacturer Narrative
This report is resubmitted to ensure the enclosed attachment can be easily opened by the fda.Article attached: ¿covered stents in renal artery interventions.¿.

Brand Name
RX HERCULINK ELITE STENT SYSTEM
Common Device Name
STENT, RENAL
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10286900
Report Number2024168-2020-05918
Device Sequence Number2679646
Product Code NIN
UDI-Device Identifier08717648078187
UDI-Public08717648078187
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source literature
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1011499-12
Device Catalogue Number1011499-12
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer07/20/2020
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR